RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2003, Issue 4, Pages 118–125 (Mi adm396)  

RESEARCH ARTICLE

On faithful actions of groups and semigroups by orientation-preserving plane isometries

Yaroslav Vorobets

Pidstryhach Institute for Applied Problems of Mechanics and Mathematics of Ukrainian NAS, Lviv, Ukraine

Abstract: Feitful representations of two generated free groups and free semigroups by orientation-preserving plane isometries constructed.

Keywords: free groups, free semigroups, plane isometries, group actions, semigroup actions.

Full text: PDF file (209 kB)

Bibliographic databases:
MSC: 20E05, 20F32, 20M05, 20M30
Language:

Citation: Yaroslav Vorobets, “On faithful actions of groups and semigroups by orientation-preserving plane isometries”, Algebra Discrete Math., 2003, no. 4, 118–125

Citation in format AMSBIB
\Bibitem{Vor03}
\by Yaroslav~Vorobets
\paper On faithful actions of groups and semigroups by orientation-preserving plane isometries
\jour Algebra Discrete Math.
\yr 2003
\issue 4
\pages 118--125
\mathnet{http://mi.mathnet.ru/adm396}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070406}
\zmath{https://zbmath.org/?q=an:1062.37015}


Linking options:
  • http://mi.mathnet.ru/eng/adm396
  • http://mi.mathnet.ru/eng/adm/y2003/i4/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:50
    Full text:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019